| Model Number |
359073 |
| Medical Device Problem Code |
Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Oversensing on the ventricular channel was reported.The detection was extended.The lead remains implanted.
Additional Manufacturer Narrative
As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The analysis is thus based on the inspection of the manufacturing documents of the device as well as on the provided data.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.The analysis of the provided iegm episodes revealed artifacts on the rv and farfield channel, which led to the reported oversensing.In spite of the available information, no conclusion can be drawn regarding the root cause of the clinical observation.An analysis of the lead itself would be necessary to determine the root cause.Should additional information or the device itself become available for analysis, the investigation will be updated.
Additional Manufacturer Narrative
We were notified that this lead was capped and replaced on (b)(6) 2022.As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The analysis is thus based on the inspection of the manufacturing documents of the device as well as on the provided data.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.The analysis of the provided iegm episodes revealed artifacts on the rv and farfield channel, which led to the reported oversensing.In spite of the available information, no conclusion can be drawn regarding the root cause of the clinical observation.An analysis of the lead itself would be necessary to determine the root cause.Should additional information or the device itself become available for analysis, the investigation will be updated.